Oh God- I'm sorry Utah- my spouse has been through that and it is awful I think it took dilaudid to ease the pain. I am of the opinion that if you need painkillers for a short term problem- it cannot be considerd to be abuse. You are clean unless you abuse. My son had to take some loratabs after a nightmare wisdom tooth extraction- but only took it for a very short term and tapered off quickly. He did not have any WDs or residual cravings. Good luck and God bless- I will send some positive energy your way. lovepat
About 5 years ago is when I had my first bout with it. It was due to a gallstone being lodged in the duct of the pancreas and it was causing the pancreas to digest itself. I was hospitalized and put on IV nutrition and pain medication. Once the pancreas settled down they did the gallbladder surgery. I have had simlar bout of pain before, but nothing like that first time or like this. This isn't as bad as the first time, but man, the pain is starting to radiate into my back and toward my left side. Not fun. My hubby is going over to the pharmacy to get the Darvocet. She is also giving me actigal? I've never heard of it. She said she's calling the specialist tomorrow since they don't have an appt. to see the gastroenterologist until December. They said if she calls them, she can have them just schedule the test she wants done STAT. So, I might be at a hospital in Salt Lake City tomorrow having the test to see what's causing the problem. She did tell me that the pancreas could be damaged from the gallstone or there could be more gallstones in there (even 5 years later) or there could be sludge or even a cyst in the duct. She said they can clean out any sludge and that will help. That doesn't sound fun. But, if it gets worse tonight, then I'm supposed to go to the ER.
Anyway, thanks for the positive energy! I can use it!!!
You describe exactly what happened on this side. I think it even happened five years ago! Thankfully, it hasn't reared its ugly head here again. Take care and feel better real soon!
I am so sorry to hear about this, you were right when you were orginally talking about the pain and how you were feeling. I was hoping that was one thing you would be wrong about! :) Gosh, please take very good care of yourself, and I do not in anyway consider taking the medication prescribed by your doctor to relieve the pain until they can figure out your treatment, means that you are not "clean". You need to focus on getting healthy and I hope you are not beating yourself up because you have to take pain meds. If you have any concern about taking more than you need, why don't you give them to your husband and have him give you your pills. I think that is a good idea anyway, so he can watch the clock and keep you ahead of the pain. WHen you are in as much pain as you are right now, and with the medication, it is hard to keep on the right schedule. My appendix burst in May, this is how smart I am, I thought I had the flu......yes the pain was intense but I also thought I was to old to have appendicidis! obviously I waited to long and made the situation a whole lot worse by trying to be "strong". By the time I was released from the hosp. depending on which family member was "baby sitting me" they took care of giving my meds because I really was not clear headed enough to do it myself. And as you know it is my daughter that has an addiction problem, but I still needed help with the meds.
Please let us know how you are doing. My thoughts are with you and I hope you will have some relief once hubby is back with medication to help you. I'm sorry dear, I also hope when your pain is a bit more under control that will reduce some of your anxiety as well.